# SDR A6WA201140826

- Difficulty date: July 8, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,801 hours, 20,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIRCASE WEB CRACKED AT SECOND STEP CUTOUT DAMAGED AREA ON AFT STAIRCASE THEN FABRICATED AND INSTALLED NEW PARTS IAW REO 601R-52-11-702, REV C.
